# SDR CALA2017091103144

- Difficulty date: September 11, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N77871
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- Aircraft time: 40,339 hours, 11,254 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Contact
- Condition: Dirty
- Location: Light Socket
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE ARMED LIGHT GOES ON AND OFF INTERMITTENTLY. CLEANED THE SLIDE LIGHT CONTACTS.  CHECKED OK.
